Volume 30,Issue 4,2010 Table of Contents

Other Issues:  


Semistrictly Convex Fuzzy Mappings
  Yu E BAO and Cong Xin WU
  2010,30(4):571-580 [Abstract(2643)]  [View PDF]
Block-Transitive $2$-$(v,k,1)$ Designs and Groups $E_6(q)$
  Guang Guo HAN
  2010,30(4):581-588 [Abstract(2588)]  [View PDF]
The Existence and Uniqueness for the Solution of Neutral Stochastic Functional Differential Equations with Infinite Delay
  Hua Bin CHEN
  2010,30(4):589-598 [Abstract(3368)]  [View PDF]
Fuzzy Multi-Objective Semi-Definition Programming
  Rui LIU and Ke Cun ZHANG
  2010,30(4):599-609 [Abstract(2592)]  [View PDF]
Sequential Monitoring Variance Change in Linear Regression Model
  Zhan Shou CHEN,Zheng TIAN,Rui Bing QIN and Cheng Cai LENG
  2010,30(4):610-618 [Abstract(2827)]  [View PDF]
A Kind of Weingarten Surfaces in $E^3$ with Prescribed Principal Curvatures
  Zhong Hua HOU and Cai Ling KONG
  2010,30(4):619-627 [Abstract(3229)]  [View PDF]
Self-Reciprocal Polynomials of Binomial Type
  Qin FANG and Tian Ming WANG
  2010,30(4):628-636 [Abstract(2963)]  [View PDF]
Parameterization of Bivariate Nonseparable Orthogonal Symmetric Scaling Functions with Short Support
  Shou Zhi YANG and Yan Mei XUE
  2010,30(4):637-642 [Abstract(2854)]  [View PDF]
Existence and Nonexistence of Positive Solutions to a Singular $p$-Laplacian Differential Equation
  Yu Ying ZHOU
  2010,30(4):643-652 [Abstract(2673)]  [View PDF]
Modified Thiele-Werner Rational Interpolation
  Chang Wen LI,Xiao Lin ZHU and Le ZOU
  2010,30(4):653-663 [Abstract(2766)]  [View PDF]
Asymptotic Stability Criteria for Singular Differential Nonlinear Systems with Time-Varying Delays
  Hai ZHANG and Wei JIANG
  2010,30(4):664-674 [Abstract(2751)]  [View PDF]
A New Multiplicity Formula for the Weyl Modules of Type $B$ and $C$
  Jia Chen YE,Ben Sheng YUN and Jia ZHAN
  2010,30(4):675-686 [Abstract(2791)]  [View PDF]
Entire Functions Sharing One Value with Finite Weight
  Hong Yan XU and Ting Bin CAO
  2010,30(4):687-695 [Abstract(2984)]  [View PDF]
Shared Sets and Normal Families
  Guo Bin LIN
  2010,30(4):696-700 [Abstract(2398)]  [View PDF]
Iterative Algorithms of Common Solutions for Quasi-Variational Inclusion and Fixed Point Problems
  Ruo Feng RAO
  2010,30(4):701-715 [Abstract(2857)]  [View PDF]
Weak Convergence of a Projection Algorithm for Variational Inequalities and Relatively Nonexpansive Mappings in a Banach Space
  Ying LIU
  2010,30(4):716-724 [Abstract(2753)]  [View PDF]
Quantization of Dimodule Algebras and Quantum Yang-Baxter Module Algebras
  Xue Xia CAO and Liang Yun ZHANG
  2010,30(4):725-733 [Abstract(2600)]  [View PDF]
Quasi-Armendariz Modules
  Cui Ping ZHANG and Jian Long CHEN
  2010,30(4):734-742 [Abstract(2466)]  [View PDF]
On $p$-Cover-Avoid and $S$-Quasinormally Embedded Subgroups in Finite Groups
  Xuan Li HE and Yan Ming WANG
  2010,30(4):743-750 [Abstract(2871)]  [View PDF]
A Note on Eigenvalues of Hermite Matrix
  Zhi Zhen WANG,Xiao Lin WU and Li XIA
  2010,30(4):751-755 [Abstract(2721)]  [View PDF]
A Controlled Convergence Theorem for the C-Pettis Integral
  Da Fang ZHAO and Bi Wen LI
  2010,30(4):756-760 [Abstract(3566)]  [View PDF]